Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 241, NWS Wilmington, OH

November 5, 20174 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Nov 5, 2017, 3:49 PM EST for 4 counties in Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 3:49 PM EST (20:49 UTC)
Expired
Nov 5, 2017, 4:30 PM EST
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Auglaize County, OH, Hardin County, OH, Logan County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 3:54 PM ESTTSTM WND DMG3 Nw Wapakoneta, OHSHEET METAL ROOFING REMOVED FROM AN OUTBUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:08 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS51 KILN 052049
SVRILN
OHC011-065-091-149-052130-
/O.NEW.KILN.SV.W.0241.171105T2049Z-171105T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
349 PM EST SUN NOV 5 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northern Shelby County in west central Ohio...
  Northwestern Logan County in west central Ohio...
  Southern Hardin County in west central Ohio...
  Auglaize County in west central Ohio...

* Until 430 PM EST.

* At 349 PM EST, a severe thunderstorm was located near St. Marys,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Wapakoneta, Kenton, Fort Shawnee, New Bremen, Minster,
  Cridersville, Anna, Jackson Center, Russells Point, Botkins,
  Lakeview, New Knoxville, Alger, Waynesfield, Belle Center, Chippewa
  Park, Northwood, Moulton, Roundhead and Mcguffey.

This includes I-75 in Ohio between mile markers 99 and 118.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

LAT...LON 4070 8349 4040 8375 4037 8445 4067 8422
      4066 8422 4066 8411 4064 8411 4065 8388
      4071 8388 4073 8350
TIME...MOT...LOC 2049Z 266DEG 51KT 4058 8435 

HAIL...0.75IN
WIND...60MPH
 
$$

KC
1 follow-up statement
814 
WWUS51 KILN 052127
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
427 PM EST SUN NOV 5 2017

OHC011-065-091-149-052136-
/O.EXP.KILN.SV.W.0241.000000T0000Z-171105T2130Z/
Shelby OH-Logan OH-Hardin OH-Auglaize OH-
427 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHELBY...NORTHWESTERN
LOGAN...SOUTHERN HARDIN AND AUGLAIZE COUNTIES WILL EXPIRE AT 430 PM
EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4070 8349 4040 8375 4037 8445 4067 8422
      4066 8422 4066 8411 4064 8411 4065 8388
      4071 8388 4073 8350
TIME...MOT...LOC 2126Z 266DEG 51KT 4061 8368 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:36 PM EST, 13 minutes earlier.

Area forecast discussion, Nov 5, 3:36 PM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
336 PM EST Sun Nov 5 2017

.SYNOPSIS...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. Widespread showers and
thunderstorms are expected with severe weather and flash
flooding possible. Clouds and a few lingering showers are
expected on Monday along with cooler temperatures. A disturbance
will move across the Ohio Valley Monday night into Tuesday
which will bring a threat for some showers, mainly along and
south of the Ohio River.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Low pressure will ripple along a cold front as they push
southeast across the region tonight. All the parameters are
there dynamically and thermodynamically for possible damaging
winds, large hail, and isolated tornadoes. The atmosphere is
very moist with pwats ranging between 1.50 and 1.60 along the
front. These values will result in thunderstorms with very heavy
rainfall in a short period, along with the potential for
training storms. The Flash Flood Watch will continue for much of
the area until 4 am EST. Overnight lows will be dependent on how
fast the front moves through. Have lows ranging from the mid 40s
northwest to the lower 60s southeast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The front will move southeast of the region on Monday,
with precipitation gradually exiting the southeast during the
morning hours. Clouds will remain in the CAA behind the front.
Temperatures will either slowly fall or recover only slightly
from morning highs.

For Monday night, models continue to show an upper level
disturbance move across the Ohio Valley, perturbing a wave of
low pressure along the old frontal boundary to our south. This
will bring a chance of showers, mainly along and south of the
Ohio River. Likely PoPs may end up skimming our far south. Lows
will range from the upper 30s north to the mid 40s south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A strong vorticity maxima in the mean westerly h5 flow will combine
with a surface inverted trough nosing northeast from the Tennessee
Valley to permit continued shower activity over northern Kentucky
and portions of south central Ohio early Tuesday. This will then
lead to high pressure keeping any precip chances out of the picture
until the end of the weekend. This will occur as the axis of the
high that will then be moving into Quebec reaches the Appalachians
and return flow sets up in the western Ohio Valley. Models diverge
on the broad pattern, but a H5 trough and surface low moving in from
the Midwest will increase the threat for showers and thunderstorms
Saturday night and Sunday.

High temperatures will be slightly below normal through the end of
the work week and then warm for the weekend. Lows will be similar -
at or slightly below normal until the weekend.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
Embedded disturbances in a developing cyclonic flow aloft will
combine with favorable upper level jet energy and a surface cold
front/low to bring widespread showers and thunderstorms to the
region this afternoon into tonight. The most intense
precipitation will be along and ahead of the cold front. A very
moist airmass will result in heavy rain with MVFR/local IFR
ceilings and IFR/LIFR visbilities. Also, will have to update
TAFs for storm timing should strong to severe winds be
anticipated.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings to linger from Monday night into
Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
     042>046-051>056-060>062.
     Flash Flood Watch through late tonight for OHZ063>065-070>074-
     077>080.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059.
     Flash Flood Watch through late tonight for INZ066-073>075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 9:14 AM EST, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
914 AM EST Sun Nov 5 2017

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-061200-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
914 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH
LATE TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon into tonight.

INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077>080-061200-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-
914 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EST THIS AFTERNOON THROUGH
LATE TONIGHT...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible late this afternoon into
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon into tonight.

KYZ089-090-094>100-OHZ081-082-088-061200-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
914 AM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Today and Tonight.

With multiple rounds of thunderstorms expected, there is the
potential for isolated flash flooding. In addition, thunderstorms
early this evening into tonight will bring the potential for damaging
winds, isolated large hail, and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed early this evening into
tonight.

In the hours before

Special weather statement, Nov 5, 2:57 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
257 PM EST SUN NOV 5 2017

INZ073-052030-
Ripley IN-
257 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY UNTIL 330 PM
EST...

At 257 PM EST, radar indicated a strong thunderstorm 9 miles east of
Vernon, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Versailles, Milan, Osgood, Sunman, Holton, Rexville, Benham, New
Marion, Friendship, Versailles Lake, Cross Plains, Otter Village and
Olean.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3904 8545 3912 8544 3924 8510 3893 8514
      3893 8520 3892 8520 3891 8521 3891 8544
TIME...MOT...LOC 1957Z 255DEG 44KT 3902 8543

Hatzos
Local storm report, Nov 5, 3:07 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
307 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     1 ESE CELINA            40.55N 84.55W
11/05/2017                   MERCER             OH   EMERGENCY MNGR

            POSSIBLE TORNADO. ROOF DAMAGE AND WIRES DOWN NEAR EAST
            MARKET STREET...LIVINGSTON STREET AND GRAND LAKE ROAD
            AREA. SIGNIFICANT DAMAGE TO CROWN EQUIPMENT CORP. TIME
            ESTIMATED BY RADAR.

&&

HICKMAN
Special weather statement, Nov 5, 3:20 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
320 PM EST SUN NOV 5 2017

OHZ034-035-052045-
Auglaize OH-Mercer OH-
320 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND MERCER
COUNTIES UNTIL 345 PM EST...

At 320 PM EST, radar indicated a strong thunderstorm near Rockford,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Celina, St. Marys, Coldwater, Fort Recovery, Rockford, New Knoxville,
Moulton, Wabash, Mendon, Montezuma, Chattanooga, Kossuth, Tama,
Neptune, State Route 116 at State Route 197 and Bulkhead.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4068 8445 4069 8429 4050 8429
      4041 8480 4073 8480
TIME...MOT...LOC 2020Z 258DEG 49KT 4063 8475

KC
Special weather statement, Nov 5, 3:20 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
320 PM EST SUN NOV 5 2017

INZ073-074-052045-
Ripley IN-Dearborn IN-
320 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY AND DEARBORN
COUNTIES UNTIL 345 PM EST...

At 320 PM EST, radar indicated a strong thunderstorm over Milan,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Versailles,
Milan, Osgood, Dillsboro, Moores Hill, Guilford, Wilmington, Logan,
Manchester, Sunman, St. Leon, West Harrison, Cold Springs, Versailles
Lake and Mount Sinai.

This includes I-74 in Indiana between mile markers 160 and 168.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3919 8534 3931 8495 3926 8482 3911 8482
      3908 8486 3906 8489 3905 8490 3904 8489
      3903 8491 3895 8537
TIME...MOT...LOC 2020Z 252DEG 45KT 3910 8512

Hatzos
Local storm report, Nov 5, 3:21 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     BUCKLAND                40.62N 84.26W
11/05/2017                   AUGLAIZE           OH   TRAINED SPOTTER

            A TRAVEL TRAILER PARKED OUTSIDE A HOME WAS DESTROYED.

&&

MBP
Special weather statement, Nov 5, 3:30 PM EST, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
330 PM EST SUN NOV 5 2017

INZ066-073-074-052100-
Franklin IN-Ripley IN-Dearborn IN-
330 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHEASTERN RIPLEY
AND NORTHEASTERN DEARBORN COUNTIES UNTIL 400 PM EST...

At 330 PM EST, radar indicated a strong thunderstorm over Batesville,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Batesville, Brookville, Oldenburg, Sunman, St. Leon, Napoleon, Cedar
Grove, Mount Carmel, Mounds State Recreation Area, Huntersville,
Hamburg, Ballstown, Penntown, Interstate 74 at State Route 101,
Rockdale, Sharptown, Peppertown, New Trenton, Lawrenceville and Saint
Peter.

This includes I-74 in Indiana between mile markers 145 and 165.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3927 8530 3938 8530 3952 8489 3930 8482
      3918 8532 3924 8535
TIME...MOT...LOC 2030Z 256DEG 43KT 3929 8527

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:23 AM ESTFlash Flood WatchILNAuglaize, Brown, Butler, Champaign, Clark, Clermont and 23 more24 hr
Nov 5, 2:07 PM ESTTornado WarningILNMercer23 min
Nov 5, 2:25 PM ESTTornado Warning Tornado observedILNMercer35 min
Nov 5, 2:40 PM ESTTornado WarningILNAuglaize, Mercer35 min
Nov 5, 2:55 PM ESTTornado Warning Tornado observedILNAuglaize20 min
Nov 5, 3:20 PM ESTSpecial Weather StatementILNMercer25 min
Nov 5, 3:27 PM ESTSevere Thunderstorm WarningILNAuglaize, Mercer48 min
Nov 5, 3:33 PM ESTTornado WarningILNMercer12 min
Nov 5, 3:37 PM ESTAreal Flood AdvisoryILNMercer3 hr
Nov 5, 3:45 PM ESTSevere Thunderstorm WarningILNDarke28 min
Nov 5, 3:51 PM ESTSpecial Weather StatementILNHardin39 min
Nov 5, 4:02 PM ESTAreal Flood AdvisoryILNAuglaize3 hr
Nov 5, 4:22 PM ESTSevere Thunderstorm WarningILNHardin, Logan, Union24 min
Nov 5, 4:25 PM ESTSpecial Weather StatementILNHamilton, Warren35 min
Nov 5, 4:41 PM ESTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Nov 5, 4:41 PM ESTSpecial Weather StatementILNShelby34 min
Nov 5, 5:02 PM ESTAreal Flood AdvisoryILNDarke3 hr
Nov 5, 5:13 PM ESTSpecial Weather StatementILNMiami47 min
Nov 5, 5:17 PM ESTAreal Flood AdvisoryILNAuglaize, Hardin, Logan3 hr
Nov 5, 5:21 PM ESTSevere Thunderstorm WarningILNChampaign, Darke, Miami, Shelby24 min
Nov 5, 5:36 PM ESTSpecial Weather StatementILNChampaign, Clark24 min
Nov 5, 5:42 PM ESTAreal Flood AdvisoryILNDarke, Preble3 hr
Nov 5, 5:42 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Miami33 min
Nov 5, 5:50 PM ESTSpecial Weather StatementILNPreble25 min
Nov 5, 5:57 PM ESTSpecial Weather StatementILNClark, Delaware, Madison, Union33 min
Nov 5, 6:09 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery3 hr
Nov 5, 6:18 PM ESTSevere Thunderstorm WarningILNClark, Greene, Madison27 min
Nov 5, 6:23 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Madison, Union3 hr
Nov 5, 6:23 PM ESTTornado WarningILNClark, Madison15 min
Nov 5, 6:25 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison50 min
Nov 5, 6:30 PM ESTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union30 min
Nov 5, 6:37 PM ESTAreal Flood AdvisoryILNDelaware, Franklin, Licking, Madison3 hr
Nov 5, 6:45 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 6:55 PM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Nov 5, 6:56 PM ESTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Pickaway34 min
Nov 5, 6:58 PM ESTSpecial Weather StatementILNMontgomery47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.